# SDR HNAA2021050400182

- Difficulty date: April 18, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV LH FLOOR SILL CORRODED AT LAV AFT BULKHEAD .... REMOVED AND REPLACED LAV LH FLOOR SILL AT LAV AFT BULKHEAD IAW EMB145 SRM 51-40-02
